How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Automorphic Forms, Representations and $L$-Functions, Part 1

About this Title

A. Borel and W. Casselman, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 1979; Volume 33.1
ISBNs: 978-0-8218-1435-2 (print); 978-0-8218-3347-6 (online)

Read more about this volume

View other decades and volumes:

Table of Contents

Front/Back Matter

Reductive groups. Representations

Automorphic forms and representations

View full volume PDF